# SDR COMA0460370

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME RADIUS CRACKED ABOVE STRINGER 10 AT LEFT HAND FS 718.  FRAME RADIUS CRACKED BELOW STRINGER 11 AT LEFT HAND FS 718.  PREVIOUS REPAIR HOLE PATTERN BETWEEN STRINGER 10 AND 11 WILL NOT ALLOW FOR EO 53-027.  REMOVED AND REPLACED SECTION OF FS 718.00.  COMPLIED WITH FRAME SPLICE IAW CRJ SRM 53-11-15.
